# SDR AALA202208096656

- Difficulty date: August 6, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A300*
- Aircraft serial: 1481
- Aircraft time: 70,113 hours, 26,639 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sdac
- Part number: 350E5500202
- Part serial: 0E5005162
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 68,159 hours, 30,863 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIDE ARMED LIGHT DISAGREES WITH DOOR ARMED STATUS 4L DOOR. REPLACED #2 SYSTEM DATA ACQUISITION CONCENTRATOR (SDAC) PER AMM 32-55-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
